# SDR FDEA201505031366

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 5D00051
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL,   L1 DOOR OPENED ELECTRICALLY INTERMITTENTLY.  DOOR CLOSES NORMALLY.   R & R RELAY FOR FWD DOOR LOCK PIN RELEASE RELAY & LT FWD DOOR CONT POWER INTERLOCK SWITCH CHECKED GOOD, INSIDE & OUTSIDE.  DOOR CONT SWITCH OPERATION CHECKED GOOD.  LT FWD DOOR ACTUATOR OPERATION CHECKED GOOD.  LT FWD DOOR SYS WIRE & POWER CHECKED GOOD FOR AMM 52-11-02-5 & WDM 52-11-0 SHGN 12 MAY 15 19:29.  CLEANED PINS & CONNECTOR TO S1-592.  DOOR OPS CHECKED GOOD IAW AMM 52-11-02.
